American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A63) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Alexander Y. Gordon. New operator inequalities in finite-dimensional vector spaces. Proc. Amer. Math. Soc. 143 (2015) 4613-4622. MR 3391021.
Abstract, references, and article information   
View Article: PDF

[2] S. Balasubramanian and S. McCullough. Quasi-convex free polynomials. Proc. Amer. Math. Soc. 142 (2014) 2581-2591.
Abstract, references, and article information   
View Article: PDF

[3] Jussi Behrndt, Seppo Hassi, Hendrik Wietsma and Henk de Snoo. Antitonicity of the inverse for selfadjoint matrices, operators, and relations. Proc. Amer. Math. Soc. 142 (2014) 2783-2796.
Abstract, references, and article information   
View Article: PDF

[4] Uwe Franz, Fumio Hiai and Éric Ricard. Higher order extension of L\"owner's theory: Operator $k$-tone functions. Trans. Amer. Math. Soc. 366 (2014) 3043-3074.
Abstract, references, and article information   
View Article: PDF

[5] Mitsuru Uchiyama. The principal inverse of the gamma function. Proc. Amer. Math. Soc. 140 (2012) 1343-1348. MR 2869117.
Abstract, references, and article information   
View Article: PDF

[6] Hideki Kosaki. Positive definiteness of functions with applications to operator norm inequalities. Memoirs of the AMS 212 (2011) MR 2839104.
Book volume table of contents   

[7] Tomohiro Hayashi. Non-commutative arithmetic-geometric mean inequality. Proc. Amer. Math. Soc. 137 (2009) 3399-3406. MR 2515409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gelu Popescu. Unitary invariants in multivariable operator theory. Memoirs of the AMS 200 (2009) MR 2519137.
Book volume table of contents   

[9] Jiangtao Yuan and Zongsheng Gao. Complete form of Furuta inequality. Proc. Amer. Math. Soc. 136 (2008) 2859-2867. MR 2399051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bich T. Hoai, Charles R. Johnson and Ilya M. Spitkovsky. Spectral dominance and commuting chains. Proc. Amer. Math. Soc. 136 (2008) 2019-2029. MR 2383508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Aline Bonami, Sandrine Grellier and Mohammad Kacim. Truncations of multilinear Hankel operators. Trans. Amer. Math. Soc. 360 (2008) 1377-1390. MR 2357699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Il Bong Jung, Mi Ryeong Lee and Sang Soo Park. Separating classes of composition operators via subnormal condition. Proc. Amer. Math. Soc. 135 (2007) 3955-3965. MR 2341946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gelu Popescu. Multivariable Bohr inequalities. Trans. Amer. Math. Soc. 359 (2007) 5283-5317. MR 2327031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gelu Popescu. Operator theory on noncommutative varieties, II. Proc. Amer. Math. Soc. 135 (2007) 2151-2164. MR 2299493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zoltán Sebestyén and Jan Stochel. Characterizations of positive selfadjoint extensions. Proc. Amer. Math. Soc. 135 (2007) 1389-1397. MR 2276647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Takateru Okayasu and Yasunori Ueta. A condition under which $B=A=U^*BU$ follows from $B\le A\le U^*BU$. Proc. Amer. Math. Soc. 135 (2007) 1399-1403. MR 2276648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Elias Katsoulis and David W. Kribs. Applications of the Wold decomposition to the study of row contractions associated with directed graphs. Trans. Amer. Math. Soc. 357 (2005) 3739-3755. MR 2146647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Raúl E. Curto, Sang Hoon Lee and Woo Young Lee. A new criterion for $k$-hyponormality via weak subnormality. Proc. Amer. Math. Soc. 133 (2005) 1805-1816. MR 2120281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Suhas Nayak. Monotone matrix functions of successive orders. Proc. Amer. Math. Soc. 132 (2004) 33-35. MR 2021245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mitsuru Uchiyama. Inverse functions of polynomials and orthogonal polynomials as operator monotone functions. Trans. Amer. Math. Soc. 355 (2003) 4111-4123. MR 1990577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yury Arlinskii and Eduard Tsekanovskii. On von Neumann's problem in extension theory of nonnegative operators. Proc. Amer. Math. Soc. 131 (2003) 3143-3154. MR 1992855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] K. Tanahashi, A. Uchiyama and M. Uchiyama. On Schwarz type inequalities. Proc. Amer. Math. Soc. 131 (2003) 2549-2552. MR 1974654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Serguei Shimorin. On Beurling-type theorems in weighted $l^2$ and Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 1777-1787. MR 1955265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mitsuru Uchiyama. An operator inequality related to Jensen's inequality. Proc. Amer. Math. Soc. 129 (2001) 3339-3344. MR 1845011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C.-S. Lin. Inequalities of Reid type and Furuta. Proc. Amer. Math. Soc. 129 (2001) 855-859. MR 1709759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Huzihiro Araki and Frank Hansen. Jensen's operator inequality for functions of several variables. Proc. Amer. Math. Soc. 128 (2000) 2075-2084. MR 1670414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Masatoshi Fujii and Ritsuo Nakamoto. Extensions of Heinz-Kato-Furuta inequality . Proc. Amer. Math. Soc. 128 (2000) 223-228. MR 1653461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mitsuru Uchiyama. Further extension of the Heinz-Kato-Furuta inequality. Proc. Amer. Math. Soc. 127 (1999) 2899-2904. MR 1654068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Takayuki Furuta and Derming Wang. A decreasing operator function associated with the Furuta inequality. Proc. Amer. Math. Soc. 126 (1998) 2427-2432. MR 1473667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] B. P. Duggal. A remark on normal derivations. Proc. Amer. Math. Soc. 126 (1998) 2047-2052. MR 1451795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia